View Single Post
Unread 11-21-2013, 11:08 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi emmabean, as people go through their recoveries, they seem to need less Suboxone as time goes on. It could be that you're ready for another dose reduction - especially since you've been at the same dose for 6 months. There have been people here who when they've felt depression, lethargy, etc. for no specific reason found that reducing their dose a mg or two helped with that and headaches. It might be something to think about trying or talking with your doctor about trying. If that's not it, then you can go into a different direction.

Another thing to look at as far as headaches is to be sure you're staying hydrated. Even slight dehydration can cause headaches.

I hope that's helpful!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote